# SDR FDEA201006222115

- Difficulty date: June 22, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 85,460 hours, 34,744 cycles
- Engine: Ge CF66D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0413513
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT STATION 1119 X=47.5 SEAT TRACK FOUND DAMAGED. DAMAGED SEAT TRACK AT CABIN STATION 1119 X=47.5  LT AREA CARRIED OUT REPAIR AND SECTION SEAT TRACK REPLACED AT STATION 1109 TO STATION 1129 X=47.5 IAW SRM 53-70-00, FIG 1, VOL I, REV 96.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
